# SDR IPXA2022032780539

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 114,200 hours, 19,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 64685
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C3FOUND THE L1 DOOR EMERGENCY LIGHT INOPI.A.W AMM 33-51-04-902-001-001 REV.103.02 REPLACED THE L1 DOOR EMERGENCY LIGHT BATTERY ASSY (M5170) AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST , RESULT WAS SATISFACTORY
